12 found
Order:
  1.  7
    Unsolvable Problems for Equational Theories.Peter Perkins - 1967 - Notre Dame Journal of Formal Logic 8 (3):175-185.
  2. Educating From the Heart: Theoretical and Practical Approaches to Transforming Education.Sara Caldwell, Auriel Gray, Tobin Hart, Deb Higgins, Paul D. Houston, Joyce Kemp, Rachael Kessler, Madelyn Nash, Peter Perkins, Anthony R. Quintiliani, Donald Tinney, Deborah Thomsen-Taylor, Jessica Toulis, Ann Trousdale & Laura Weaver - 2011 - R&L Education.
    This book offers both theoretical overviews and practical approaches for educators, academics, education students and parents who are interested in transforming schools. It encourages reinvigorating approaches to learning and teaching that can easily be integrated into both public and private K-12 school classrooms, with many ideas also applicable to higher education. It supports an educational system based on the beliefs that heart and spirit are intertwined with mind and intellect, and that inner peace, wisdom, compassion, and conscience can be developed (...)
     
    Export citation  
     
    Bookmark  
  3.  21
    Finite Axiomatizability for Equational Theories of Computable Groupoids.Peter Perkins - 1989 - Journal of Symbolic Logic 54 (3):1018-1022.
  4.  8
    Kalman J. A.. Equational Completeness and Families of Sets Closed Under Subtraction. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings, Series A, Vol. 63 , Pp. 402–405; Also Lndagationes Mathematieae, Vol. 22 , Pp. 402–405. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):160.
  5.  8
    Ribeiro H. and Schwabauer R.. A remark on equational completeness. Archiv für mathematische Logik und Grundlagenforschung, vol. 7 , pp. 122–123. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):161-161.
    Direct download (3 more)  
    Translate
     
     
    Export citation  
     
    Bookmark  
  6.  5
    Review: H. Ribeiro, R. Schwabauer, A Remark on Equational Completeness. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):161-161.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  7.  9
    Review: J. A. Kalman, Equational Completeness and Families of Sets Closed Under Subtraction. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):160-160.
  8.  4
    Review: Sherman K. Stein, Finite Models of Identities; A. K. Austin, A Note on Models of Identities. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):160-161.
  9.  4
    Review: Tae-Il Suh, Equationally Complete Non-Associative Algebras. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):161-161.
  10.  3
    Sherman K. Stein. Finite Models of Identities. Proceedings of the American Mathematical Society, Vol. 14 , Pp. 216–222. - A. K. Austin. A Note on Models of Identities. Proceedings of the American Mathematical Society, Vol. 16 , Pp. 522–523. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):160-161.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  11.  3
    Suh Tae-Il. Equationally Complete Non-Associative Algebras. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings, Series A, Vol. 71 , Pp. 321–324; Also Indagationes Mathematicae, Vol. 30 , Pp. 321–324. [REVIEW]Peter Perkins - 1971 - Journal of Symbolic Logic 36 (1):161-161.
  12.  8
    An Unsolvable Provability Problem for One Variable Groupoid Equations.Peter Perkins - 1972 - Notre Dame Journal of Formal Logic 13 (3):359-362.